Book Video Consultation
Stay Home
No Waiting in lines
Audio/Video Call
PMC Verified Doctors
Asking for Self, Male, 31 years old, Lahore
Dear psychiatrists, please advise.
Started taking: Lamitor 100 mg – 1 tablet at night Depramine 25 mg – 2 tablets at night Topagen 50 mg – 1 tablet at night Dulift 50 mg – half tablet at night Ledutal 40 mg – half tablet at night Kampro – half tablet at night
Also Quessel 25 mg for sleep at night, as prescribed by my psychologist, as I was addicted to sleeping pills.
Now it has been a week, and I am feeling stomach disturbance, body shivering, dry mouth, loss of appetite, and irritability. How long can these symptoms last, as they are causing disturbance in my work? In how many days will these medications adjust to my body?
You should consult psychologist for therapies if medicines are not effective
let us talk about it
I am available now
90 days
90 days needed mostly and 5 years if Good compliance with medication
Talk Therapy safe option
mostly require 20 to 40 sessions on regular basis
visit me at Ali Clinic Lahore
Some of the symptoms you described — dry mouth, stomach upset, appetite changes, shivering, and irritability — can occur during the first 1–3 weeks after starting or changing psychiatric medicines, especially when multiple medicines are started together. Many side effects improve gradually as the body adjusts.
However, because you are on several medications, it is important not to change or stop them on your own. A medication review with a psychiatrist is recommended to assess side effects, interactions, and whether dose adjustments are needed. An online follow-up consultation can help monitor this safely.
62 Positive Reviews